Late Menstruation And Negative Testpack Results?
Good morning, thanks for asking at HealthReplies.com. We understand your confusion. Late menstruation, although it is often associated with pregnancy, can actually occur due to various possibilities, including:
Excessive weight or very less
Eating oily and fatty foods
Currently in a diet program
Body weight goes up and down too dramatically
Imbalance of thyroid hormone
Female hormonal imbalance
Fatigue, lack of sleep
Drug side effects and hormonal contraception
In your case, it is true that the contents of the drug that you consume include hormones. And when there are hormones that enter the body, the potential of these hormones to disrupt the balance of natural hormones that lead to irregular menstruation is always there. But we can not determine whether what happened to you was indeed due to the drugs consumed or because of other causes above, because we did not check you directly.
Therefore, we suggest that you should return to your obstetrician to be examined again about your situation. Your doctor will find out later whether your condition is likely to be caused by drugs or something else through a series of historical excavations, physical examinations and possibly supports such as ultrasound. As for TP which shows different results, this might happen. But if you've tried it more than once, the device shouldn't be wrong. If you are still unsure, you may request a more accurate pregnancy test from your obstetrician.
In addition, do a healthy lifestyle by avoiding smoking, increasing consumption of fruits and vegetables, regular exercise, avoiding stress and adequate rest. So, hopefully answering your question.